Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I feel pain in penis veins after discharge. Do i need medical attention ?

pain in my penis vein after discharge .veins are visible in my penis
Sat, 31 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi
during erection there is increase blood flow toward penis
due to this there is more blood in penis vein,so they become visible
pain is due to engorgement of blood and fatigue .
so its natural way
i dont think u have any problem
u need not require any treatment
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi doctor after meals or some time i feel my stomach is heavy full like gas and i feel laziness and feel heavyness in my penis also some time my age is 35 years ,male i don t have any medical history but did some checkup reports are fine and this problem is with me from long time.

doctor1 MD

Okay so for the past few weeks now my penis has been kinda itching on the inside with a slight bit of pain. About a month ago I was at work and i felt the need to pee and after i did i went back to work and about 5 minutes later i had to pee again and it was like that for the whole day and it was kind of painful. That night i had a huge pain on my lower left side. I had my friend drive me to the ER. They had me pee in a cup and when the Dr. came back he said there was no sign of infection and perscribed me a couple medications and a shot. The symptoms went away for a while but the next morning I woke up feeling fine and later that day my penis started itching at the tip as well as a burning feeling under the tip and it kinda goes down the shaft. I have noticed that when i wear loose underwear it helps a little. Also I dont know when i have to pee until the urine is in my penis and thats when most of the pain occurs. I pee more frequent than ever before. Its to the point i dont even go anywhere cause i dont want to stop every 30 mins to pee. It kinda just sneeks up on me and i dont know it til the pain starts. Can u please help me? I dont have insurance and if i dont get some help soon im gonna have to go back to the ER cause no other place will take me without money in hand. Thank you.

doctor1 MD

Hi, a vein in the shaft of my penis turned purple, swollen and very painful after 3G intercourse over new years eve. Is this a burst blood vessel that will heal by itself or should I seek medical attention? It has low/moderate stinging and constant pain. Thanks!

Recent questions on  Fatigue

doctor1 MD

Hi i have fatigue, palpitation i had blood test for t3 and the result was 1.21, tsh 1.55, ft4 1.35. I also had biochemical liver profile and the results were as follows sgpt ( alt) 41 and sgot (ast) 28, are my results ok? And if yes wt else should i check? Thank u

doctor1 MD

My mother an 80-year-old, weighs around 58 kg, had some numbness in her right lower extremities. Our PCP checked her BP and it was 190/90. My mother does not have any history of hypertension or diabetes, does not have any chest pain or shortness of breath. No fever or chills. She is very active and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once daily. After she took her first dose of 5 mg, she feels little fatigue. Just what I want to know is, whether mild lower-extremity numbness is due to high systolic 190 though diastolic reading is 90. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk factors? I will take her to my PCP in 3-4 days and get her BP checked. My mother is purely vegetarian, drinks 2-3 coffee per day, otherwise, normal with vitals and physical. Cataract operation two years back with lens. She does not take any other medications. Please suggest whether she should continue with this medication.

doctor1 MD

I was diagnosed by EKG with first degree heart block, but when I look at the symptoms, I think that I have many symptoms of second degree mobitz II heart block. I have been having unexplained tiredness and episodes of unexplained light-headedness. Also I get episodes of feeling my heart beating funn in my throat and chest. It beats consistantly and then skips and then continues and skips again.

doctor1 MD

I was diagnosed with a mild to moderate leaky mitral valve in 2009. I was told I have nothing to worry about and i was sent on my way. However i have always felt the symptoms, Fatigue, shortness of breath, pressure in chest, numbing on my left side to name a few. However when they take my blood pressure its always normal or a little low and when they listen to my heart they say they don't hear anything. I am scared because these symptoms have not gone away and I have had every other test done. Do you think that the doctors need to hear what I am telling them and do more test? I have had a battery of testing done in 2009, that is when the found the leaky valve.

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...

doctor1 MD

hi im always tired i get 8-10 hours sleep a night im a sleep by 8pm i have had a blood test with my doctor and everything came back fine plus seen a hematologist and still nothing woundering what is wrong thanks i do also have a slightly larger...

doctor1 MD

I m an IT consultant and I had quit smoking in Feb 2013. After few months I had the following symptoms: Severe Joint pain (especially knees/shoulders) Hive like itchy rashes Extreme fatigue and weakness de Quervain s tenosynovitis [1] [1] Based on...